# SDR REXA2016072601425

- Difficulty date: July 26, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 3,855 hours, 2,597 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE MASTER WARNING & ASSOCIATED FWD LAV SMOKE DETECTOR ACTIVATION INTERMITTENT THROUGHOUT FLIGHT.  (ACTIVATED 5-6 TIMES ENROUTE) LAV, WASTE BASKET & EXTINGUISHER NOZZLE WERE CHECKED EACH TIME WITH NO ANOMALIES.  FALSE INDICATION SUSPECTED.  SMOKE DETECTOR EITHER STOPPED ON ITS OWN OR WAS RESET BY FLIGHT ATTENDANTS.   RESECURED ELECTRICAL CONNECTOR TO FORWARD LAV SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECKED GOOD.  FOUND CONNECTOR LOOSE UPON INSPECTION.
